Invariance of Vector Form Opeartions under Mappings.

Alfred Frölicher; Albert Nijenhuis

Commentarii mathematici Helvetici (1960)

  • Volume: 34, page 227-248
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Frölicher, Alfred, and Nijenhuis, Albert. "Invariance of Vector Form Opeartions under Mappings.." Commentarii mathematici Helvetici 34 (1960): 227-248. <>.

author = {Frölicher, Alfred, Nijenhuis, Albert},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {227-248},
title = {Invariance of Vector Form Opeartions under Mappings.},
url = {},
volume = {34},
year = {1960},

AU - Frölicher, Alfred
AU - Nijenhuis, Albert
TI - Invariance of Vector Form Opeartions under Mappings.
JO - Commentarii mathematici Helvetici
PY - 1960
VL - 34
SP - 227
EP - 248
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.